# SDR ASAA0995108

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120055
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT FACE OF FRAME AT BS 500I STR 25L.  CUT OUT DAMAGED AREA AND REPAIRED.
